# SDR CALA2017031000569

- Difficulty date: March 10, 2017
- Submitted: March 11, 2017
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 30,880 hours, 10,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fitting
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LITE ABOVE FLIGHT DECK DOOR  HAS A BROKEN CLIP AND WILL NOT STAY ON. REPLACED LITE ASSY OP CHKS NORMAL.
